RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 214–236 (Mi msb3551)  

This article is cited in 2 scientific papers (total in 3 papers)

The Cauchy problem for pluriparabolic differential equations. II

L. R. Volevich, S. G. Gindikin


Full text: PDF file (1974 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 205–226

Bibliographic databases:

UDC: 517.946+517.43
MSC: 35Kxx
Received: 18.04.1968

Citation: L. R. Volevich, S. G. Gindikin, “The Cauchy problem for pluriparabolic differential equations. II”, Mat. Sb. (N.S.), 78(120):2 (1969), 214–236; Math. USSR-Sb., 7:2 (1969), 205–226

Citation in format AMSBIB
\Bibitem{VolGin69}
\by L.~R.~Volevich, S.~G.~Gindikin
\paper The Cauchy problem for pluriparabolic differential equations.~II
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 214--236
\mathnet{http://mi.mathnet.ru/msb3551}
\zmath{https://zbmath.org/?q=an:0176.40502|0189.10601}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 205--226
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001085}


Linking options:
  • http://mi.mathnet.ru/eng/msb3551
  • http://mi.mathnet.ru/eng/msb/v120/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. R. Volevich, S. G. Gindikin, “The cauchy problem and other related problems for convolution equations”, Russian Math. Surveys, 27:4 (1972), 71–160  mathnet  crossref  mathscinet  zmath
    2. L. R. Volevich, “Energeticheskie otsenki i zadacha Koshi dlya differentsialnykh operatorov s peremennymi koeffitsientami v prostranstvakh funktsii s eksponentsialnoi asimptotikoi”, UMN, 29:1(175) (1974), 167–168  mathnet  mathscinet  zmath
    3. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Russian Math. Surveys, 59:5 (2004), 991–1000  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:222
    Full text:75
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020